Title

Pulsatile flow between permeable beds

Authors

Authors

K. Vajravelu; K. Ramesh; S. Sreenadh;P. V. Arunachalam

Abbreviated Journal Title

Int. J. Non-Linear Mech.

Keywords

pulsatile flow; permeable beds; volume flux; Mechanics

Abstract

Pulsatile flow of a viscous fluid between two permeable beds is analyzed. The flow between and through the permeable beds are governed by the Navier-Stokes equations and Darcy's law, respectively. The velocity field and the volume flux are obtained for several cases and discussed. Further, when the permeability parameter k --> 0, the results agree with those of Wang (J. Appl. Mech. 38 (1971) 553). (C) 2002 Elsevier Science Ltd. All rights reserved.

Journal Title

International Journal of Non-Linear Mechanics

Volume

38

Issue/Number

7

Publication Date

1-1-2003

Document Type

Article

Language

English

First Page

999

Last Page

1005

WOS Identifier

WOS:000180495700004

ISSN

0020-7462

Share

COinS